Follow
Giuseppe Martone
Giuseppe Martone
Verified email at yale.edu - Homepage
Title
Cited by
Cited by
Year
Positively ratioed representations
G Martone, T Zhang
Commentarii Mathematici Helvetici 94 (2), 273-345, 2019
312019
Counting, equidistribution and entropy gaps at infinity with applications to cusped Hitchin representations
H Bray, R Canary, LY Kao, G Martone
Journal für die reine und angewandte Mathematik (Crelles Journal) 2022 (791 …, 2022
112022
Positive configurations of flags in a building and limits of positive representations
G Martone
Mathematische Zeitschrift 293 (3-4), 1337-1368, 2019
92019
Pressure metrics for cusped Hitchin components
H Bray, R Canary, LY Kao, G Martone
arXiv preprint arXiv:2111.07493, 2021
42021
A closed ball compactification of a maximal component via cores of trees
G Martone, C Ouyang, A Tamburelli
arXiv preprint arXiv:2110.06106, 2021
22021
Sequences of Hitchin representations of Tree-type
G Martone
arXiv preprint arXiv:1910.13585, 2019
22019
Correlation of the renormalized Hilbert length for convex projective surfaces
X Dai, G Martone
Ergodic Theory and Dynamical Systems, 1-36, 2022
12022
The system can't perform the operation now. Try again later.
Articles 1–7